RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2018, Issue 11, Pages 23–25 (Mi pdma377)  

Theoretical Foundations of Applied Discrete Mathematics

An extension of Gluskin–Hoszu's and Malyshev's theorems to strong dependent $n$-ary operations

A. V. Cheremushkin

Research Institute "Kvant", Moscow

Abstract: The report presents an extension of Malyshev theorem for $n$-ary quasigroups with a right or left weak inverse property to the case of strong dependent $n$-ary operations on a finite set. The main result is the following theorem. Let $n\ge3$ and a strong dependent $n$-ary function $f$ on a finite set $X$ be such that $f(x_1,…,x_n)=g_1(\bar x,h(\bar y,\bar z))=g_2(h(\bar x,\bar y),\bar z)$, for all $(x_1,…,x_n)=(\bar x,\bar y,\bar z)\in X^i\times X^{n-i}\times X^i$ and some $g_1,g_2,h$. Then there exist a permutation $\sigma$, a monoid “$\ast$”on $X$ and an automorphism $\theta$ of “$\ast$” such that
$$ \sigma(f(x_1,…,x_n))=x_1\ast\theta(x_2)\ast\theta^2(x_3)\ast…\ast\theta^{n-1}(x_n), $$
for all $x_i\in X$, $i=1,…,n$. As a corollary, the following new proof of Gluskin–Hosszú theorem for strong dependent $n$-ary semigroups is obtained: if a strong dependent $n$-ary operation $[x_1,…,x_n]$ admits an identity $[[x_1,…,x_n],x_{n+1},…,x_{2n-1}]=[x_1,[x_2,…,x_{n+1}],x_{n+2},…,x_{2n-1}]$, then there exist a monoid “$\ast$” on $X$ and an automorphism $\theta$ of “$\ast$” such that $\theta^{n-1}(x)=a\ast x\ast a^{-1}$, $a\in X$, $\theta(a)=a$, and $[x_1,…,x_n]=x_1\ast\theta(x_2)\ast\theta^2(x_3)\ast…\ast\theta^{n-2}(x_{n-1})\ast a\ast x_n$ for all $x_i\in X$, $i=1,…,n$.

Keywords: $n$-ary group, $n$-ary semigroup, strong dependent operation, weak invertible operation.

DOI: https://doi.org/10.17223/2226308X/11/7

Full text: PDF file (530 kB)
References: PDF file   HTML file

UDC: 519.719.1

Citation: A. V. Cheremushkin, “An extension of Gluskin–Hoszu's and Malyshev's theorems to strong dependent $n$-ary operations”, Prikl. Diskr. Mat. Suppl., 2018, no. 11, 23–25

Citation in format AMSBIB
\Bibitem{Che18}
\by A.~V.~Cheremushkin
\paper An extension of Gluskin--Hoszu's and Malyshev's theorems to strong dependent $n$-ary operations
\jour Prikl. Diskr. Mat. Suppl.
\yr 2018
\issue 11
\pages 23--25
\mathnet{http://mi.mathnet.ru/pdma377}
\crossref{https://doi.org/10.17223/2226308X/11/7}


Linking options:
  • http://mi.mathnet.ru/eng/pdma377
  • http://mi.mathnet.ru/eng/pdma/y2018/i11/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:99
    Full text:25
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020